Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

motrin and benadryl

I usally give my son benadry once in awhile for his alergies now he also has and ear infection is it safe to give motrin and benadyl at the same time?

Answer Question
 
Anonymous

Asked by Anonymous at 8:00 PM on Oct. 4, 2008 in Toddlers (1-2)

Answers (2)
  • it's fine. altho if you like, you might want to stager them to avoid any tummy upset. I don't think it would be a real issue, but if you sense that it upsets his tummy a little, then you can stagger them.
    teri4lance

    Answer by teri4lance at 8:01 PM on Oct. 4, 2008

  • Benedryl is an antihistamine. Motrin is an NSAID. They are for two totally different purposes. There should be no issue giving them at the same time. If your child gets an upset stomach with Motrin, try tylenol instead.

    GrnEyedGrandma

    Answer by GrnEyedGrandma at 8:06 PM on Oct. 4, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.